MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ITV09F45/80
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 9f amplatzer torqvue delivery system was selected for use.The device was inspected prior to use and no parts of the delivery system were observed to be damaged.During use after insertion into the patient, when evacuating air from the occluder and the sheath, it was discovered that the extension tube connecting the 2-way stopcock had cracked and was leaking saline in a continuous drip.The extension tube was exchanged and the procedure was successful.The patient was reported to be in healthy condition.
 
Additional Manufacturer Narrative
It was reported and confirmed that the hub of the y-connector extension tube was cracked.Investigation revealed a fracture on the screw part of the extension tube, which, upon further testing, was identified as the likely cause of the leak.As the event appears to be related to a potential product quality issue, the issue is being addressed per internal operating procedures.Abbott will continue to trend the performance of these devices.A review of the device history record confirmed that all manufacturing and inspection operations were properly performed and that the product met all specifications prior to shipment.Additionally, the observed bent damage on the returned delivery system may have resulted from shipping or transportation-related stress.However, this cannot be determined.

Brand Name
AMPLATZER TORQVUE DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23237571
Report Number2135147-2025-05707
Device Sequence Number9821090
Product Code DQY
UDI-Device Identifier00811806010861
UDI-Public(01)00811806010861(17)280131(10)10720795
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K072313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ITV09F45/80
Device Catalogue Number9-ITV09F45/80
Device Lot Number10720795
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer11/07/2025
Initial Report FDA Received Date10/07/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age45 YR
Patient SexMale
Patient Weight70 KG